Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Tauberian theorems and slowly varying functions


Author: David Drasin
Journal: Trans. Amer. Math. Soc. 133 (1968), 333-356
MSC: Primary 30.57; Secondary 40.00
DOI: https://doi.org/10.1090/S0002-9947-1968-0226017-4
MathSciNet review: 0226017
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • Albert Edrei and Wolfgang H. J. Fuchs, The deficiencies of meromorphic functions of order less than one, Duke Math. J. 27 (1960), 233–249. MR 123717
  • Albert Edrei and W. H. J. Fuchs, Tauberian theorems for a class of meromorphic functions with negative zeros and positive poles, Contemporary Problems in Theory Anal. Functions (Internat. Conf., Erevann, 1965) Izdat. “Nauka”, Moscow, 1966, pp. 339–358. MR 0213561
  • William Feller, On the classical Tauberian theorems, Arch. Math. (Basel) 14 (1963), 317–322. MR 155131, DOI https://doi.org/10.1007/BF01234960
  • William Feller, An introduction to probability theory and its applications. Vol. II, John Wiley & Sons, Inc., New York-London-Sydney, 1966. MR 0210154
  • G. H. Hardy and W. W. Rogosinski, Notes on Fourier series. III. Asymptotic formulae for the sums of certain trigonometrical series, Quart. J. Math. Oxford Ser. 16 (1945), 49–58. MR 14159, DOI https://doi.org/10.1093/qmath/os-16.1.49
  • J. Karamata, Sur un mode de croissance régulière des fonctions, Mathematica (Cluj) 4 (1930), 38-53.
  • J. Karamata, Neuer Beweis und Verallgemeinerung einiger Tauberian-Sätze, Math. Z. 33 (1931), no. 1, 294–299 (German). MR 1545213, DOI https://doi.org/10.1007/BF01174355
  • E. C. Titchmarsh, The theory of functions, Oxford Univ. Press, New York, 1939, p. 271.
  • G. Valiron, Sur les fonctions entières d’ordre nul et d’ordre fini et en particulier les fonctions à correspondance régulière, Ann. Fac. Sci. Toulouse Sci. Math. Sci. Phys. (3) 5 (1913), 117–257 (French). MR 1508338
  • D. Widder, The Laplace transform, Princeton Univ. Press, Princeton, N. J., 1941, p. 244.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30.57, 40.00

Retrieve articles in all journals with MSC: 30.57, 40.00


Additional Information

Article copyright: © Copyright 1968 American Mathematical Society